# SDR TRBA2011034

- Difficulty date: April 6, 2011
- Submitted: April 7, 2011
- Operation: Air carrier
- Aircraft: N408AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 408
- Aircraft time: 32,076 hours, 32,247 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER STARTING BOTH ENGS, COCKPIT FILLED WITH SMOKE PRIOR TO TAXI ANF MFC 1B FAULTED.  PERFORMED ENGINES RUNS FOR 30 MINUTES, COULD NOT DUPLICATE AT THIS TIME IAW/JIC 72-00-00, ERU 10040-020.
